# SDR REXA2024062400483

- Difficulty date: June 19, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 35,393 hours, 24,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Condition: Inoperative
- Location: Cockpit Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ABOUT 1000 FEET, CAPTAIN'S WINDSHIELD ON LOWER LEFT SIDE STARTED SMOKING. TURNED OFF WINDSHIELD HEAT AND RETURNED TO CVG. ALSO SMELLED SMOKE FOR THE REMAINDER OF THE FLIGHT.  REMOVED AND REPLACED LH CAPTAINS WINDSHIELD IAW 700/900 JC 900-56-900-901 WITH NO FURTHER DEFECTS NOTED. OPS CK GOOD
